Alert archive / Nebraska / Special Weather Statements in 2012
Special Weather Statement, NWS Hastings, NE
NWS Hastings, NE issued this special weather statement at Aug 2, 2012, 12:43 AM CDT for Adams County, Webster County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 12:43 AM CDT (05:43 UTC)
- Expired
- Aug 2, 2012, 1:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
Counties Adams County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 11 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 2681 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
617
WWUS83 KGID 020543
SPSGID
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1243 AM CDT THU AUG 2 2012
NEZ075-085-020615-
ADAMS NE-WEBSTER NE-
1243 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND WEBSTER COUNTIES UNTIL
115 AM CDT...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HEARTWELL TO
CAMPBELL TO RIVERTON...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HASTINGS...
INAVALE...
HOLSTEIN...
BLADEN...
KENESAW...
RED CLOUD...
ROSELAND...
COWLES...
BLUE HILL...
JUNIATA...
AYR...
ROSEMONT...
GUIDE ROCK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4000 9873 4069 9873 4066 9828 4001 9828
TIME...MOT...LOC 0542Z 276DEG 35KT 4061 9879 4024 9868
4009 9869
$$
WESELYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this special weather statement went out at Aug 2, 12:22 AM CDT, 21 minutes earlier.
Area forecast discussion, Aug 2, 12:22 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1222 AM CDT THU AUG 2 2012 .AVIATION...06Z TAF. THUNDERSTORMS WILL BE MOVING THROUGH THE KGRI TERMINAL AREA FOR THE NEXT HOUR OR TWO BEFORE COMING TO AN END. CLOUDS WILL GRADUALLY DECREASE ACROSS THE AREA DURING THE DAY. && .PREV DISCUSSION... /ISSUED 343 PM CDT WED AUG 1 2012/ SHORT TERM...THROUGH 00Z FRIDAY. MORNING UPPER AIR ANALYSIS INDICATES UPPER LEVEL RIDGING OVER THE CENTRAL AND WESTERN CONUS...WITH TROUGHING OVER THE EAST. MID AND UPPER LEVEL JET ENERGY EXTENDS FROM THE NORTHWESTERN CONUS...EASTWARD INTO THE NORTHERN PLAINS AND THEN SOUTHEASTWARD INTO THE OHIO VALLEY. MID AND UPPER LEVEL FLOW ACROSS THE CENTRAL PLAINS REMAINS QUASI-ZONAL TO NORTHWESTERLY AS A RESULT...BUT OVERALL TROPOSPHERIC FLOW IS QUITE WEAK ACROSS OUR AREA. WATER VAPOR IMAGERY CONTINUES TO INDICATE PLENTY OF MID LEVEL MOISTURE FLOWING NORTHWARD OUT OF MEXICO...ACROSS THE FOUR CORNERS REGION AND THEN EAST/NORTHEAST INTO THE CENTRAL AND NORTHERN PLAINS. WATER VAPOR IMAGERY ALSO REVEALS A SUBTLE MID LEVEL PERTURBATION ADVANCING EAST FROM NORTHERN COLORADO AND SOUTHERN WYOMING. AT THE SURFACE A RIDGE OF HIGH PRESSURE EXISTS OVER THE CENTRAL MISSISSIPPI VALLEY AND AS FAR WEST AS THE MISSOURI VALLEY...WITH THE LOW LEVEL WIND FIELD ACROSS OUR AREA...ON THE BACK SIDE OF THE SURFACE RIDGE...REMAINING ESTABLISHED FROM THE SOUTH/SOUTHEAST. GUIDANCE CONTINUES TO SUGGEST THE MID LEVEL PERTURBATION...CURRENTLY OVER NORTHERN COLORADO AND SOUTHERN WYOMING...WILL CONTINUE MOVING EAST THIS EVENING AND TONIGHT. CONVECTION IS ALREADY DEVELOPING ACROSS THE HIGH PLAINS DUE TO DIABATIC HEATING...BUT AERIAL COVERAGE OF THIS CONVECTION SHOULD CONTINUE INCREASING THIS AFTERNOON AND EVENING AS DPVA AND MID LEVEL THERMAL ADVECTION AHEAD OF THE MID LEVEL TROUGH AXIS OVERTAKES THE AREA. QPF FIELDS FROM THE NAM...OPERATIONAL GFS AND SREF-MEAN ALL SUGGEST THIS CONVECTION WILL CONTINUE MOVING EAST...PERHAPS INFILTRATING OUR FAR WESTERN CWA BY 00Z. THAT BEING SAID...THE BETTER CHANCES FOR PRECIPITATION ACROSS OUR AREA STILL APPEAR AS THOUGH THEY WILL HOLD OFF UNTIL THE OVERNIGHT HOURS WHICH IS WHEN THE BULK OF THE OMEGA ASSOCIATED WITH THE MID LEVEL PERTURBATION SHOULD OVERTAKE OUR AREA. THE NAM SUGGESTS 0-1KM MLCAPE VALUES OF ~1500J/KG...ALONG WITH DEEP LAYER BULK SHEAR VALUES OF ~20KTS...WILL BE OBSERVED ACROSS OUR FAR WEST/NORTHWEST LATE THIS AFTERNOON...WITH LESSER INSTABILITY FARTHER SOUTHEAST ACROSS THE CWA. SPC MESO-ANALYSIS AS OF 20Z INDICATES THESE INSTABILITY VALUES ARE ALREADY BEING ACHIEVED...WHICH SUGGESTS LATE AFTERNOON AND EARLY EVENING INSTABILITY COULD BE A BIT HIGHER THAN WHAT THE NAM IS SUGGESTING. THE BEST OPPORTUNITY FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH THIS EVENING SHOULD RESIDE ACROSS OUR FAR WEST/NORTHWEST WITHIN THE AXIS OF GREATEST INSTABILITY. THAT BEING SAID...QPF FIELDS FROM THE THE OPERATIONAL GFS...AND TO A LESSER EXTEND THE NAM...SUGGEST MULTIPLE MCS DEVELOPMENT COULD BE OBSERVED ACROSS THE CENTRAL PLAINS OVERNIGHT TONIGHT. THE FIRST IS FORECAST TO INITIATE OVER SOUTHERN SOUTH DAKOTA LATE THIS EVENING BEFORE MOVING SOUTH/SOUTHEAST ACROSS EASTERN NEBRASKA...PERHAPS CLIPPING OUR EAST/NORTHEAST BY 06Z. THE SECOND IS EXPECTED TO DEVELOP OVER EASTERN COLORADO OR NORTHWESTERN KANSAS BEFORE MOVING EAST INTO NORTH CENTRAL KANSAS AND PERHAPS FAR SOUTHERN SOUTH CENTRAL NEBRASKA. OBVIOUSLY THERE COULD BE A STRONG WIND THREAT IF EITHER FEATURE IS REALIZED. GIVEN THE SEVERE WEATHER THREAT ACROSS OUR WEST/NORTHWEST LATE THIS AFTERNOON INTO THIS EVENING...ALONG WITH THE WIND THREATS ACROSS OUR EAST/NORTHEAST AND OUR SOUTH DUE TO POSSIBLE MCS DEVELOPMENT...WILL GO AHEAD AND OUTLOOK THE ENTIRE CWA FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. OVERNIGHT MCS ACTIVITY SHOULD CLEAR OUR AREA TO THE EAST SOUTHEAST AROUND SUNRISE THURSDAY...LIKELY LEAVING BEHIND ANOTHER MESO-HIGH ACROSS PORTIONS OF THE REGION THROUGH LATE MORNING OR MIDDAY THURSDAY. THE NAM AND OPERATIONAL GFS BOTH SUGGEST YET ANOTHER MID LEVEL PERTURBATION WILL PUSH ACROSS THE CENTRAL PLAINS THURSDAY AFTERNOON...BRINGING WITH IT ANOTHER CHANCE AT PRECIPITATION. THE NAM SUGGESTS 0-1KM MLCAPE VALUES OF ~2000J/KG...ALONG WITH DEEP LAYER BULK SHEAR VALUES OF 20 TO 30KTS...WILL OVERTAKE MUCH OF OUR AREA THURSDAY AFTERNOON. GIVEN THIS...WILL GO AHEAD AND OUTLOOK THE ENTIRE AREA FOR FURTHER SEVERE WEATHER THURSDAY AFTERNOON. LONG TERM...00Z FRIDAY THROUGH WEDNESDAY. FOCUS DURING THE EXTENDED WILL BE RAIN CHANCES THURSDAY NIGHT TO SATURDAY ALONG WITH TEMPERATURES THROUGH THE PERIOD. STARTING OUT AT 00Z FRIDAY...QUESTION LOOKS TO BE WHETHER OR NOT THE CWA WILL BE IMPACTED BY ANY WEAK PERTURBATIONS ROTATING OVER THE RIDGE WHICH WILL BE BREAKING DOWN EARLY ON WITH THE APPROACH OF A MID LEVEL LOW MOVING EAST ACROSS THE WESTERN PROVIDENCES OF CANADA. THESE FEATURES ARE SUBTLE AND DIFFICULT TO PIN DOWN EVEN 36 HRS AHEAD. 12Z NAM POINTS TO PRECIPITATION BREAKING OUT IN WESTERN NEB BY MID AFTERNOON AND THEN SLIDING EAST OVER MUCH OF THE CWA INTO THE EVENING/OVERNIGHT. MEANWHILE LATEST GFS MOVES WEAK WAVES NORTH OR SOUTH OF THE CWA AND KEEPS US DRY OVERNIGHT. EC IN BETWEEN WITH SOME VERY LIGHT PCPN GENERATED. WITH SUBTROPICAL TAP IN PLACE...HASN'T TAKEN MUCH TO KICK THINGS OFF IN TERMS OF FORCING SO WILL GO WITH A SLIGHT CHANCE FOR TSTMS ACROSS THE CWA. MODELS ALSO SHOWING SOME DIFFERENCES IN SHEAR AS NAM SHEAR LOOKS DECENT WHILE EC IS PRETTY WEAK. INSTABILITY NOT LACKING AND MAIN THING WILL BE FORCING TO GET THINGS GOING. APPROACHING MID LEVEL WAVE AND ASSOCIATED FRONTAL BOUNDARY FOR FRIDAY EVENING INTO SATURDAY CERTAINLY NOT AS SUBTLE AS FEATURE NOTED ABOVE...AS ALL MODELS COMING IN FAIRLY SIMILAR WITH TRACK/TIMING. APPEARS THAT SURFACE LOW AND WIND SHIFT LINE SHOULD MOVE INTO THE NORTHWEST CORNER OF THE CWA AROUND SUPPER TIME FRIDAY NIGHT AND THEN CLEAR THE SOUTHERN PART OF THE CWA BETWEEN MIDNIGHT AND SUNRISE SATURDAY. BEST FORCING AND INSTABILITY PROGGED TO BE NORTH BUT THERE COULD BE ENOUGH CAPE AND SHEAR TO PRODUCE AT LEAST STRONG TSTMS. LOOKS LIKE MOST OF THE RAIN WILL BE POST FRONTAL AND ONE OF THE QUESTIONS WILL BE HOW LONG IT LINGERS INTO SATURDAY. IT IS STARTING TO LOOK MORE AND MORE LIKE THIS COMING WEEKEND WILL BE QUITE PLEASANT ONCE THE RAIN CLEARS...AS COOLER AND DRIER AIR MOVES INTO THE REGION BEHIND THE COLD FRONT. THE LATEST NAM IS SHOWING SURFACE DEWPOINTS IN THE UPPER 30S NEAR ODX BY 00Z SUNDAY...AND EVEN THOUGH IT HAS BEEN SHOWING A LOW BIAS LATELY...THE RELATIVE HUMIDITY WILL CERTAINLY BY MUCH LOWER THAN WHAT WE HAVE EXPERIENCED FOR THE PAST MONTH. PROBABLY WONT LAST MORE THAN A DAY OR TWO...BUT AT LEAST THE TIMING IS DURING THE WEEKEND. HIGH TEMPERATURES SHOULD BE AROUND 10 DEGREES COOLER BEHIND THE FRONT WHICH WOULD PUT OUR AREA FROM THE MID/UPPER 80S NORTH TO THE LOWER 90S SOUTH. FOR THE FIRST PART OF THE WORKWEEK...THE RIDGE IS EXPECTED TO RE- ESTABLISH ITSELF OVER THE FOUR CORNERS REGION AND HIGH TEMPERATURES WILL AGAIN WARM INTO THE MID 90S CENTRAL AND NORTH AND NEAR 100 SOUTH. RAIN CHANCES SHOULD BE LOWER BUT CANNOT TOTALLY RULE OUT WITH WEAK MID LEVEL WAVES EXPECTED TO ROTATE OVER THE RIDGE AND POSSIBLY MOVE OVER THE CWA IN THE NORTHWEST FLOW. AGAIN THE ISSUE IS TIMING AND FOR NOW WILL LEAVE MOST PERIODS DRY FOR NEXT WEEK. PREV DISCUSSION... /ISSUED 1226 PM CDT WED AUG 1 2012/ AVIATION...18Z KGRI TAF. VFR CONDITIONS ARE FORECAST THROUGH THE NEXT 24 HOURS. OVERNIGHT CONVECTION IS STILL EXPECTED AT THE TERMINAL...PRIMARILY BETWEEN 06Z AND 12Z. IT IS POSSIBLE BRIEF MVFR VISIBILITIES COULD PRESENT THEMSELVES IN MODERATE RAINFALL...BUT FOR NOW WILL MAINTAIN VFR CONDITIONS IN THE TAF WITH VISIBILITY RESTRICTIONS NO LOWER THAN 6SM DUE TO PRECIPITATION. SYNOPTIC SURFACE WINDS WILL BECOME LIGHT AND VARIABLE AFTER 03Z...BUT WILL LIKELY INCREASE SHOULD MODERATE TO STRONG CONVECTION BE REALIZED AT THE TERMINAL. CLOUD BASES ARE NOT EXPECTED TO DROP MUCH BELOW 10000FT AGL DURING THE TAF PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 1, 3:34 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 334 PM CDT WED AUG 1 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 334 PM CDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL APPROACH FROM THE WEST LATE THIS AFTERNOON...OVERTAKING MUCH OF THE OUTLOOK AREA THIS EVENING THROUGH THE OVERNIGHT HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH THESE THUNDERSTORMS...WITH HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND GUSTS TO AROUND 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA THURSDAY AND THURSDAY NIGHT...AS WELL AS FRIDAY NIGHT THROUGH SATURDAY NIGHT. SOME OF THE STORMS THURSDAY AFTERNOON AND EVENING COULD REACH SEVERE STATUS...WITH HAIL TO THE SIZE OF QUARTERS AND AND THUNDERSTORM WIND GUSTS TO 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. HEAT INDEX READINGS OF 100 TO NEAR 105 DEGREES WILL BE POSSIBLE ACROSS NORTH CENTRAL KANSAS FRIDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) BRYANT
In the hours before
Special weather statement, Aug 1, 11:26 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1126 PM CDT WED AUG 1 2012 NEZ062-020500- HALL NE- 1126 PM CDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY UNTIL MIDNIGHT CDT... AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CAIRO...OR 10 MILES WEST OF GRAND ISLAND...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRAND ISLAND... ALDA... DONIPHAN... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 293 AND 317. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4070 9828 4070 9872 4105 9871 4104 9828 TIME...MOT...LOC 0426Z 290DEG 28KT 4093 9851 WESELY
Special weather statement, Aug 1, 11:30 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CDT WED AUG 1 2012
KSZ005-NEZ060-061-072-073-082-083-020500-
BUFFALO NE-DAWSON NE-FURNAS NE-GOSPER NE-HARLAN NE-PHELPS NE-PHILLIPS
KS-
1130 PM CDT WED AUG 1 2012
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS...HARLAN...GOSPER...
FURNAS...DAWSON...SOUTHWESTERN BUFFALO AND PHILLIPS COUNTIES UNTIL
MIDNIGHT CDT...
AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
LEXINGTON TO DENSMORE...AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 40 UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HOLDREGE...
PHILLIPSBURG...
OXFORD...
BERTRAND...
STAMFORD...
PRAIRIE VIEW...
LOGAN...
LONG ISLAND...
OVERTON...
LOOMIS...
ATLANTA...
ORLEANS...
SPEED...
WOODRUFF...
MILLER...
ALMA...
ELM CREEK...
GLADE...
HUNTLEY...
RAGAN...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 268.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4097 10023 4093 9919 3958 9916 3958 9963
4000 9964 4000 10019 4036 10020 4036 10010
4044 10009 4045 9999 4069 9999 4070 10022
TIME...MOT...LOC 0430Z 269DEG 28KT 4087 9970 3963 9967
WESELYLocal storm report, Aug 1, 11:34 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1134 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM TSTM WND GST COZAD 40.86N 99.99W
08/01/2012 E55 MPH DAWSON NE STORM CHASER
50 TO 55 MPH WIND KNOCKING A FEW SMALL BRANCHES DOWN IN
COZAD.
&&
WESELYLocal storm report, Aug 1, 11:40 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1140 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST LEXINGTON 40.78N 99.74W
08/01/2012 M53 MPH DAWSON NE AWOS
&&
REEDSpecial weather statement, Aug 2, 12:00 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1200 AM CDT THU AUG 2 2012
NEZ060-061-073-074-083-084-020530-
BUFFALO NE-DAWSON NE-FRANKLIN NE-HARLAN NE-KEARNEY NE-PHELPS NE-
1200 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR PHELPS...KEARNEY...HARLAN...
WESTERN FRANKLIN...SOUTHEASTERN DAWSON AND BUFFALO COUNTIES UNTIL
1230 AM CDT...
AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMHERST TO 5 MILES
EAST OF WOODRUFF...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KEARNEY...
HUNTLEY...
RAGAN...
AMHERST...
ODESSA...
FUNK...
REPUBLICAN CITY...
HARLAN COUNTY DAM...
WILCOX...
RIVERDALE...
NAPONEE...
AXTELL...
HILDRETH...
BLOOMINGTON...
MINDEN...
GIBBON...
HEARTWELL...
SHELTON...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 244 AND 292.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4091 9965 4094 9872 4067 9873 4041 9889
4000 9900 4000 9961
TIME...MOT...LOC 0459Z 270DEG 35KT 4087 9932 3999 9931
WESELYSpecial weather statement, Aug 2, 12:43 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1243 AM CDT THU AUG 2 2012
NEZ075-085-020615-
ADAMS NE-WEBSTER NE-
1243 AM CDT THU AUG 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR ADAMS AND WEBSTER COUNTIES UNTIL
115 AM CDT...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HEARTWELL TO
CAMPBELL TO RIVERTON...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HASTINGS...
INAVALE...
HOLSTEIN...
BLADEN...
KENESAW...
RED CLOUD...
ROSELAND...
COWLES...
BLUE HILL...
JUNIATA...
AYR...
ROSEMONT...
GUIDE ROCK...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4000 9873 4069 9873 4066 9828 4001 9828
TIME...MOT...LOC 0542Z 276DEG 35KT 4061 9879 4024 9868
4009 9869
WESELYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:27 PM CDT | Special Weather Statement | GID | Howard, Sherman | 48 min |
| Aug 1, 10:41 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 49 min |
| Aug 1, 11:11 PM CDT | Special Weather Statement | GID | Furnas, Gosper | 34 min |
| Aug 1, 11:26 PM CDT | Special Weather Statement | GID | Hall | 34 min |
| Aug 1, 11:30 PM CDT | Special Weather Statement | GID | Dawson, Furnas, Gosper, Harlan, Phelps | 30 min |
| Aug 2, 12:00 AM CDT | Special Weather Statement | GID | Buffalo, Franklin, Harlan, Kearney, Phelps | 30 min |
| Aug 2, 12:17 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney | 43 min |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 40 min |
| Aug 2, 1:21 AM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 39 min |
| Aug 2, 1:50 AM CDT | Special Weather Statement | GID | Thayer | 40 min |
| Aug 2, 12:59 AM CDT | Special Weather Statement | GID | Jewell, Smith | 31 min |
| Aug 2, 1:31 AM CDT | Special Weather Statement | GID | Jewell, Mitchell | 29 min |
Nearby
Special Weather Statements in Nebraska, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.